# SDR SWAA2024021652190

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 60,231 hours, 36,170 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WINGLET HAS DELAMINATION<[01] UPON FURTHER INSPECTION; FOUND DELAMINATION OUT OF LIMITS PER SRM 57-30-01. LENGTH- 5.5? WIDTH- 5.3?. REFERENCE TABLE 1:M ALLOWABLE DAMAGE FOR FIGURE 101.;[02] UPON FURTHER INSPECTION; FOUND DELAMINATION OUT OF LIMITS PER SRM 57-30-01. LENGTH- 5.5? WIDTH- 5.3?. REFERENCE TABLE 1:M ALLOWABLE DAMAGE FOR FIGURE 101.;[03] C/W EA 24-157-00424
